Alert archive / Virginia / Flash Flood Warnings in 2008
Flash Flood Warning 14, NWS Wakefield, VA
NWS Wakefield, VA issued this flash flood warning at Sep 6, 2008, 4:59 AM EDT for Mecklenburg County, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2008, 4:59 AM EDT (08:59 UTC)
- Expired
- Sep 6, 2008, 8:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Mecklenburg County, VA
The radar
The Raleigh/Durham radar (KRAX), 113 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 9.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 4:59 AM EDT, 0 minutes earlier.
Area forecast discussion, Sep 6, 4:59 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
459 AM EDT SAT SEP 6 2008
.SYNOPSIS...
TROPICAL STORM HANNA WILL MOVE RAPIDLY NORTHEAST ACROSS EASTERN
VIRGINIA TODAY AND THE DELMARVA PENINSULA THIS EVENING. THE STORM
WILL CONTINUE TO ACCELERATE NORTHEAST ALONG THE NEW ENGLAND COAST
SUNDAY. HIGH PRESSURE BUILDS INTO THE AREA SUNDAY THROUGH TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED GRIDS / ZFP TO REFLECT TORNADO WATCH 890 THRU 17Z FOR CSTL
CNTYS. XPCT THREAT FOR ISLTD TORNADOES / WATERSPOUTS TO INCREASE
AS OUTER BANDS OF HANNA APPRCH FROM THE S NXT SVRL HRS.
HANNA CONTS TO DOMINATE SHORT TERM PRD AND FCST WILL BE BASED ON
TCP TRACK / CRNT SFC OBS & RADAR TRENDS. BANDS OF MDT TO HVY RAIN
OVRSPRD RGN NXT FEW HRS...XCPT FOR CSTL AREAS WHERE PCPN TYPE WILL
BE MORE CONVECTIVE IN NATURE.
NXT THREAT WILL BE HVY RAINFALL W OF CIRCULATION. BEST FORCING /
LIFT PROGGED ABOUT 50 MILES EITHER SIDE OF I95 CORRIDOR WITH LTST
QPF FCST OF 4-6 INCH AMTS XPCTD THRU 00Z THEN SHIFTING NE AS SYSTM
ACCELERATES LATE THIS AFTRN AND EVE. BAROCLINC LEAF SETUP WUD
INDCT A TIGHT PCPN GRDNT ACROSS RGN. WUD NOT BE SURPRISED TO SEE
ISLTD AMTS OVR 7 INCHES B4 ALL SAID AND DONE. WILL BUMP UP QPF
AMTS IN HLS AND CONT CRNT FFA. WILL CONT TO MENTION ISLTD THUNDER
TDY.
ANTHR THREAT WILL BE THE GUSTY WNDS AS HANNAS CIRCULATION TRACKS
NE ACROSS FA. WND GUSTS AOA 40 ALONG AND E OF I95 WITH GUSTS ARND
50 ALONG CSTL SCTNS. 20-30 MPH XPCTD OVR WRN PIEDMONT. GIVEN AMT
OF RAINFALL XPCTD...THESE GUSTY WNDS CUD BE STRNG ENUF TO KNOCK
DOWN TREES AND TOSS ARND ANYTHING NOT SECURED. POWER OUTAGES ARE
EVEN PSBL.
WITH OVC CLD DECK AND PCPN XPCTD MOST OF THE DAY...TMPS WILL BE
HARD PRESSED TO GET MUCH ABV 80. AS SYSTM PULLS NE...CLOUDS MAY
ACTUALLY BEGIN TO BREAK UP A BIT ACROSS XTREME SW CNTYS ALONG WITH
PCPN RPDLY TAPERING OFF TO SCT SHWRS AFTR 21Z (FROM AVC TO ASJ).
PLEASE CONSULT THE LATEST TROPICAL STORM LOCAL STATEMENT FROM NWS
WAKEFIELD (HLSAKQ) FOR THE LATEST INFORMATION ON T.S. HANNA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
XPCT CNDTNS TO RAPIDLY IMPROVE TONITE AS HANNA MOVE NE AND AWAY
FROM RGN. HAVE CUT BACK POPS SOMEWHAT THIS EVE AND ENDED POPS ALL
TOGETHER AFTR 06Z EVEN ACROSS LWR MD ERN SHORE. SUBSIDENCE IN WAKE
OF SYSTM SHUD ALLOW FOR SKIES TO BECOME M CLR TO PT CLDY OVRNITE
ALONG WITH DMNSHG WNDS. LOWS 65-70.
HIGH PRESSURE BUILDS IN BEHIND HANNA SUNDAY AND MONDAY. TRPLCL AIRMASS
RESULTS IN A MSTLY SUNNY DAY WITH HIGHS IN THE M-U 80S AND LOWS IN
THE 60S...XCPT FOR SBY WHERE MIN TMPS DROP INTO THE 50S.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
MODELS CONTINUE TO SHOW ARRIVAL OF NEXT COLD FRONT MIDDAY TUE IN THE
NORTH AND TUESDAY EVENING ACRS THE SOUTH. BEST CHANCE FOR PRECIP MAY
BE POST FRONTAL FOR SRN ZONES TUE NGT/ERLY WED AS FLOW TURNS NNE.
STILL GOING MAINLY DRY FOR THE DAY WED EXCEPT FOR LINGERING 20% POPS
CLOSER TO STALLING BNDRY ACRS SOUTHERN ZONES. SHOULD BE FAIRLY
CLOUDY THROUGH MUCH OF THE DAY IF GFS/HPC SOLN IS CORRECT DUE TO
LINGERING NNE FLOW WITH STALLING BNDRY...AND THIS WOULD HOLD HIGHS
MAINLY UPR 70S TO NEAR 80.
MAINLY DRY THU/FRI...MODELS AND TPC FCST TRACK HAVE TRENDED FARTHER
SOUTH W/ NEXT TROPICAL SYSTEM (IKE). WILL CARRY A 20% AFTN/EVENG POP
FOR FRI. HIGHS NEAR AVG...MAINLY IN LWR 80S AND LOWS MID 50S TO MID
60S.
&&
.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
AVN CONDITIONS WILL DETERIORATE THRU THE DAY AS HANNA MOVES THRU THE
REGION. OUTER BANDS OF MODERATE TO HEAVY RAINFALL ASSOCIATED WITH
HANNA CONTINUE TO ROTATE INLAND FROM THE S...MAINLY FROM I-95
W...WITH SCT SHRA DEVELOP E OF THERE. VSBYS/CIGS BECOMING AND
REMAINING MVFR/IFR IN THE HEAVIEST RAIN BANDS. DO EXPECT OCCASIONAL
BREAKS IN THE SHRAS NEAR THE COAST BETWEEN EACH ROTATING RAIN
BAND...INCLUDING AT ECG/ORF/PHF...BUT IT WILL BE DIFFICULT TO TIME
ANY DRY PERIODS SO HAVE KEPT PRECIP GOING ENTIRE TIME. POSSIBILITY
OF ISOLATED TS ESPECIALLY THIS AFTERNOON (GREATEST CHANCE AT COASTAL
TERMINALS)...AND WILL INCLUDE MENTION OF CB.
WINDS WILL ALSO RAPIDLY INCREASE STARTING IN THE S EARLY THIS
AM...THEN SPREADING INTO THE N/NE BY THE LATE AM AS THE SYSTEM MOVES
CLOSER...WITH OCCASIONAL GUSTS TO AROUND 40 KT POSSIBLE AT
ECG/ORF/PHF/RIC/SBY. WINDS WILL GRADUALLY DROP OFF AS HANNA PULLS
AWAY THIS EVENING...WITH PRECIP ALSO ENDING BY TONIGHT. EXPECT
WIDESPREAD FOG SAT NIGHT/MORNING AND AGAIN SUN NIGHT/MORNING WITH
PLENTY OF RESIDUAL MOISTURE IN PLACE FOLLOWING THE HEAVY RAINS.
DRY WEATHER EXPECTED TO THEN CONTINUE UNTIL TUESDAY EVENING...WHEN
NEXT FRONT APPROACHES.
&&
.MARINE...
TROPICAL STORM HANNA MAKING LANDFALL OVER SE NC (LONG BAY AREA)
EARLY THIS MORNING. TROPICAL STORM WARNINGS CONTINUE FOR THE ENTIRE
AKQ MARINE AREA. LATEST NHC STORM TRACK CONTINUES TO TAKE HANNA
INLAND OVER ERN NC THEN INTO SE VA THRU THE DAY...AND THEN
EVENTUALLY JUST OFFSHORE OF THE DELMARVA BY LATE THIS EVENING WITH
THE SYSTEM ACCELERATING AND TURNING MORE TO THE NE. LATEST MARINE
FCST PACKAGE HAS ALREADY BEEN ISSUED...AND WILL ISSUE THE NEXT FCST
UPDATE AFTER 5 AM WHEN THE NEW NHC WIND FIELDS ARE GENERATED.
WIND FCST CONTINUES TO FOLLOW TPC TRACK. EXPECT EAST TO SE FLOW TO
STRENGTHEN IN THE NEXT FEW HOURS...PARTICULARLY OVER SRN 1/2 OF THE
MARINE AREA WHERE GUSTS TO 40-45 KT CAN BE EXPECTED BY LATER THIS
MORNING.
TIMING OF HIGHEST WINDS WILL GENLY BE MRNG THRU MID AFTN SOUTH AND
IN BAY/SND AND AFTN TO ERLY EVENG NRN CSTL WTRS. GUSTS OF 50 KT+
WILL BE POSSIBLE FOR ALL CSTL WTRS...WITH GUSTS AROUND 45-50 KT ON
THE BAY AND SOUND.
SEAS WILL ALSO BE VERY HAZARDOUS WITH SRN BUOYS ALREADY REPORTING 6
TO 8 FT. SEAS WILL CONTINUE TO BUILD UP TO 11 TO 14 FT OVER THE CSTL
WATERS AND UP TO 4 TO 6 FT OVER THE BAY...WITH MOUTH OF THE BAY
WAVES TOPPING OUT AT 7 TO 8 FT.
WITH SUCH A FAST TRACK (FWD SPEED OF 20 KT OR MORE) CSTL FLOODING
ISSUES ARE EXPECTED TO BE MINOR FOR THE MOST PART WITH LOW END
MODERATE CONDITIONS POSSIBLE. BEST ESTIMATES ARE FOR TIDAL ANOMALIES
OF 1 TO 2 FT ABOVE MLLW TODAY. FLOW RAPIDLY SHIFTS TO NW LATER TNGT.
(SEE WBCHLSAKQ FOR DETAILS ON HIGH TIDE TIMES AND ANOMALIES).
HANNA RAPIDLY PULLS NE OF SOUTHERN MARINE AREA BY THIS AFTERNOON/
EARLY EVENING...AND THEN AFTER MIDNIGHT FOR VA/MD ERN SHORE ZONES.
GUSTY NW FLOW (GUSTS TO 40-50 KTS) EXPECTED TO LINGER THROUGH EARLY
THIS EVENG...ESPECIALLY FOR CSTL WTRS N OF PARRAMORE. OTHERWISE MUCH
LIGHTER WINDS GENLY 20 KTS OR LESS AFTER MIDNIGHT TONIGHT AND INTO
SUNDAY MORNING.
MARINERS/BOATERS ARE ADVISED TO REMAIN IN PORT UNTIL THE STORM
PASSES.
ALL MARINE INTERESTS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
FROM THE NATIONAL HURRICANE CENTER FOR INFORMATION ON HANNA.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MDZ021>023.
TROPICAL STORM WARNING FOR MDZ021>025.
NC...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NCZ012.
TROPICAL STORM WARNING FOR NCZ015>017-030>032-102.
TROPICAL STORM WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR
NCZ012>014.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ048-049-060>090-
092.
TROPICAL STORM WARNING FOR VAZ075-077-078-084>086-089>091-
093>100.
TROPICAL STORM WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR
VAZ072>074-076-081>083-088-092.
MARINE...TROPICAL STORM WARNING FOR ANZ630>633-650-652-654-656-658-670.
&&
SYNOPSIS...MPR
NEAR TERM...MPR/SMF
SHORT TERM...MPR
LONG TERM...LKB
AVIATION...JEF
MARINE...JEFHazardous weather outlook, Sep 5, 4:57 PM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 457 PM EDT FRI SEP 5 2008 ANZ630>632-650-652-654-656-MDZ024-025-VAZ091-093>100-060900- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- INLAND WORCESTER-MARYLAND BEACHES-YORK-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 457 PM EDT FRI SEP 5 2008 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS...THE LOWER EASTERN SHORE OF MARYLAND...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. TROPICAL STORM HANNA WILL APPROACH FROM THE SOUTH TODAY AND IS FORECAST TO TRACK INLAND EARLY SATURDAY MORNING. IN ADDITION TO LOCALLY HEAVY RAINFALL...ISOLATED WEAK TORNADOES OR WATERSPOUTS ARE POSSIBLE...MAINLY LATE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ALSO...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO NWS WAKEFIELD. MDZ021>023-VAZ075-077-078-084>086-089-090-060900- DORCHESTER-WICOMICO-SOMERSET-WESTMORELAND-NORTHUMBERLAND-LANCASTER- GLOUCESTER-MIDDLESEX-MATHEWS-SURRY-JAMES CITY- 457 PM EDT FRI SEP 5 2008 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...INTERIOR SOUTHEAST VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ALSO...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO NWS WAKEFIELD. VAZ072>074-076-081>083-088-092-060900- KING WILLIAM-KING AND QUEEN-ESSEX-RICHMOND-PRINCE GEORGE- CHARLES CITY-NEW KENT-SUSSEX-SOUTHAMPTON- 457 PM EDT FRI SEP 5 2008 ...TROPICAL STORM WIND WARNING IN EFFECT FROM 2 AM TO 2 PM EDT SATURDAY... ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA AND THE NORTHERN NECK OF VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WIND WARNING. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WIND WARNING. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO NWS WAKEFIELD. ANZ633-658-NCZ015>017-030>032-102-060900- CURRITUCK SOUND- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS- OUTER BANKS CURRITUCK- 457 PM EDT FRI SEP 5 2008 ...TORNADO WATCH 889 IN EFFECT UNTIL 5 AM EDT SATURDAY... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS...CURRITUCK SOUND...COASTAL NORTHEAST NORTH CAROLINA AND THE NORTHERN OUTER BANKS OF NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. TROPICAL STORM WARNING. TROPICAL STORM HANNA WILL APPROACH FROM THE SOUTH TODAY AND IS FORECAST TO TRACK INLAND EARLY SATURDAY MORNING. IN ADDITION TO LOCALLY HEAVY RAINFALL...ISOLATED WEAK TORNADOES OR WATERSPOUTS ARE POSSIBLE...MAINLY LATE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ALSO...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO NWS WAKEFIELD. NCZ013-014-060900- HERTFORD-GATES- 457 PM EDT FRI SEP 5 2008 ...TORNADO WATCH 889 IN EFFECT UNTIL 5 AM EDT SATURDAY... ...TROPICAL STORM WIND WARNING IN EFFECT FROM 2 AM TO 2 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. TROPICAL STORM WIND WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ALSO...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO NWS WAKEFIELD. NCZ012-060900- NORTHAMPTON NC- 457 PM EDT FRI SEP 5 2008 ...TORNADO WATCH 889 IN EFFECT UNTIL 5 AM EDT SATURDAY... ...TROPICAL STORM WIND WARNING IN EFFECT FROM 2 AM TO 2 PM EDT SATURDAY... ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. TROPICAL STORM WIND WARNING. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WIND WARNING. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ALSO...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO NWS WAKEFIELD. VAZ048-049-060>071-079-080-087-060900- FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE- MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- BRUNSWICK-DINWIDDIE-GREENSVILLE- 457 PM EDT FRI SEP 5 2008 ...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO NWS WAKEFIELD. 05
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:25 AM EDT | Flash Flood Warning | AKQ | Cumberland, Prince Edward | 4 hr |
| Sep 6, 10:10 AM EDT | Flash Flood Warning | AKQ | Fluvanna, Louisa | 4 hr |
| Sep 6, 11:37 AM EDT | Areal Flood Advisory | AKQ | Chesterfield, Goochland, Henrico, Powhatan, Prince George, City of Colonial Heights and 2 more | 3 hr |
| Sep 6, 2:11 PM EDT | Areal Flood Advisory | AKQ | Lunenburg | 4 hr |
| Sep 6, 2:20 PM EDT | River Flood Warning | AKQ | Amelia, Cumberland, Prince Edward | 30 hr |
| Sep 6, 2:20 PM EDT | River Flood Warning | AKQ | Amelia, Chesterfield, Powhatan | 115 min |
| Sep 6, 2:20 PM EDT | River Flood Warning | AKQ | Chesterfield, Dinwiddie, City of Petersburg | 115 min |
| Sep 6, 6:00 PM EDT | Small Craft Advisory | AKQ | 22 hr |
Nearby
Flash Flood Warnings in Virginia, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.